Review: could Arava cause Sinus infection (Sinusitis)?
Summary: Sinus infection is found among people who take Arava, especially for people who are female, 50-59 old, have been taking the drug for 2 - 5 years, also take medication Enbrel, and have Rheumatoid arthritis.
We study 16,219 people who have side effects while taking Arava from FDA and social media. Among them, 171 have Sinus infection. Find out below who they are, when they have Sinus infection and more.
You are not alone: join a mobile support group for people who take Arava and have Sinus infection >>>
Arava has active ingredients of leflunomide. It is often used in rheumatoid arthritis. (latest outcomes from 16,329 Arava users)
Sinus infection (inflammation of sinus) has been reported by people with rheumatoid arthritis, osteoporosis, multiple sclerosis, high blood pressure, psoriasis. (latest reports from 36,484 Sinus infection patients)
On Jan, 6, 2015: 16,219 people reported to have side effects when taking Arava. Among them, 149 people (0.92%) have Sinus Infection.
Time on Arava when people have Sinus infection * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Sinus infection||11.11%||16.67%||22.22%||0.00%||38.89%||11.11%||0.00% |
Gender of people who have Sinus infection when taking Arava * :
|Sinus infection||83.44%||16.56% |
Age of people who have Sinus infection when taking Arava * :
|Sinus infection||0.00%||0.00%||0.00%||1.74%||7.83%||17.39%||36.52%||36.52% |
Severity of Sinus infection when taking Arava ** :
|least||moderate||severe||most severe |
|Sinus infection||0.00%||0.00%||100.00%||0.00% |
How people recovered from Sinus infection ** :
|while on the drug||after off the drug||not yet |
|Sinus infection||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Rheumatoid arthritis (123 people, 82.55%)
- Pain (13 people, 8.72%)
- Osteoporosis (13 people, 8.72%)
- Hypothyroidism (11 people, 7.38%)
- Hypertension (10 people, 6.71%)
Top co-used drugs for these people * :
- Enbrel (55 people, 36.91%)
- Humira (27 people, 18.12%)
- Methotrexate (26 people, 17.45%)
- Prednisone (23 people, 15.44%)
- Remicade (18 people, 12.08%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Sinus Infection while taking Arava?
You are not alone! Join a mobile support group:
- support group for people who take Arava and have Sinus Infection
- support group for people who take Arava
- support group for people who have Sinus Infection
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- What did the doctors say the cause of your low platelet count? did your drop in less than 24 hours?
After getting decadron I got hot, eyes got red, had chest pressure and couldn't breath. First xray showed no pneumonia, no blood clots. They said it was a Collapsed lung then two days later, after pulmonary scan they said Pneumonia but couldn't explain drop in platelet count before diagnosis of pneumonia.
- Is it safe to take effexor and ibuprophen?
Have sinus infection which I'm taking doxycycline and ibuprophen for headache. I also take Venlafaxine for GAD. Is it okay to take Advil or acetaminophen while taking venlafaxine, not at the same time??
- Does leflunomide increases triglyceride level as its side-effect?
I m taking leflunomide for last 5yrs.My Ra factor is positive and have pain IN Multiple joints especially in forelimbs.
This time my uric acid level is slightly increased above normal and CRP has increased 16 folds
- Do any of my medications cause peripheral neuropathy (1 answer)
Peripheral neuropathy started after my diagnosis and the initiation of the RA meds. My Rheumatologist says it is not associated with the meds BUT I find info on the net that disagrees. I think it is the med(s). I am interested in what experience others have had. Thanks K
- Can arava worsen psoriasis (1 answer)
Psoriasis mild when started arava. By the second month p's all over my body.. very severe.
Cannot find other people that have reported this. I'd hate to stop the drug if it isn't cause.
More questions for: Arava, Sinus infection
You may be interested at these reviews (Write a review):
- Levaquin and confusion symptoms
Confusion. Stopped dosage at day 6 of 7; prescribed 500 mg. 1 daily. I thought the confusion was from the weeks of pretty severe coughing symptoms, associated with the sinusitus - thought maybe from a lack of oxygen from not being able to breathe well for so long. I finally stopped the med. when "dementia-type" symptoms were apparent, night following dose #6, I was having difficulty determining which (of 2) pieces of hardware at our master bathroom sink, was the soap and which was the water (have lived here 15 years). I had been having many occurences of confusion for the majority of the 6 days on Levaquin and had been saying I was often feeling "so confused" for several days but none so apparent as this was. I am a long time mental health counselor and realized this was what I understand dementia symptoms resemble, stopped the med. Had M.D. appt. next day, he agreed stop good idea, put me on prednisone. Did research this morning before beginning prednisone & am not going to take it, due to reading it may increase negative side effects of the Levaquin. I am also e-mailing your website info. to my M.D. as I am also treated for depression and anxiety symptoms and fear symptoms will worsen. This is day 2 off the med., no improvement in confusion symptoms YET, I am hopeful that people wrote in soon after their negative experiences and that the confusion symptoms will resolve (soon.)
More reviews for: Arava, Sinus infection
Comments from related studies:
From this study (2 months ago):
Also take Aspirin 81 mg daily
From this study (2 months ago):
Blinding headache with nausea and facial swelling
From this study (2 months ago):
I have no ear wax. My ears stop producing wax 4 years ago after a bad case of itching, and after using prescription ear drops and going to the doctor biweekly for a month to let doctor squirt a puff of powder in each ear. After all of this no more ear wax, and I woke up with left ear stopped up, and tinnitus one morning, and have had tinnitus every since, but 7 months ago the doctor removed a large ball of hard wax.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.